BibTeX record: journals/dm/PhelpsR81

download as .bib file

@article{DBLP:journals/dm/PhelpsR81,
  author    = {Kevin T. Phelps and
               Alexander Rosa},
  title     = {Steiner triple systems with rotational automorphisms.},
  journal   = {Discrete Mathematics},
  year      = {1981},
  volume    = {33},
  number    = {1},
  pages     = {57--66},
  url       = {http://dx.doi.org/10.1016/0012-365X(81)90258-2},
  doi       = {10.1016/0012-365X(81)90258-2},
  timestamp = {Tue, 02 Sep 2014 19:52:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/PhelpsR81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}